Canonical transformations for diffusions

Kolsrud, Torbjorn, Kolsrud, Torbjoern, Djehiche, Boualem, Kolsrud, Torbjörn . Comptes Rendus de l'Académie des Sciences, Série I: Mathématique 1995. 321 (3) :339-344

Locate this article in:

Bibtex

@article{CIS-124669,
  Author = {Kolsrud, Torbjorn and Kolsrud, Torbjoern and Djehiche, Boualem and Kolsrud, Torbjörn},
  Title = {Canonical transformations for diffusions},
  Journal = {Comptes Rendus de l'Académie des Sciences, Série I: Mathématique},
  Volume = {321},
  Number = {3},
  Year = {1995},
  Pages = {339--344},
  Keywords = {stochastic analysis, applications of diffusion processes, diffusion processes, manifolds}
}

Similar articles